MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS

MEDTRONIC PUERTO RICO OPERATIONS CO. ACTIVA; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Model Number 37612
Medical Device Problem Codes Failure to Deliver Energy (1211); Charging Problem (2892)
Health Effect - Clinical Code Ambulation or Postural Difficulties (2544)
Date of Event 03/18/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the patient had been unable to charge the implant since (b)(6), the previous week, and presented for evaluation.At that time, the device was found to be turned off despite a reported battery level of 25%.The caller said the patient required emergency room evaluation over the weekend due to the inability to move.It was noted that the patient had contacted a manufacturer representative regarding the replacement of the recharger.Still, it was advised that a new device could not be issued until the required documentation was completed, which had not yet been received.Patient services confirmed during the call that the patient had the appropriate equipment for charging the implant, and during troubleshooting, the caller connected to the implant and verified that charging was occurring.The healthcare professional reactivated therapy and confirmed that the battery had depleted on the (b)(6), which resulted in therapy being turned off.The issue was resolved following troubleshooting, and the patient was redirected to the healthcare provider for further evaluation.Additional information received from patient representative indicating that now the implant was 100% charged.The patient provided additional information, confirming previously reported information that the hcp was able to turn their therapy back on, but was wondering about the chances of it happening again and the possible cause of the therapy turning off.Patient services reviewed battery longevity and that the battery got depleted resulting to the therapy turning off on its own.Patient then stated that the therapy kept easing down, from 75% to 25% and then to 0%, but it's okay now.The patient also mentioned that they never got any training to make it work.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information received from patient.Patient said they can't get the ins to charge past 75%.Reviewed how to use the recharger application.Patient started a charging session and the ins went from 75% to 100% during the call.

Brand Name
ACTIVA
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINS
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key24853629
Report Number3004209178-2026-06317
Device Sequence Number10476264
Product Code MHY
UDI-Device Identifier00763000519247
UDI-Public(01)00763000519247(17)230914
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
P960009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2023
Device Model Number37612
Device Catalogue Number37612
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/23/2026
Supplement Date Received by Manufacturer05/07/2026
Initial Report FDA Received Date04/13/2026
Supplement Report FDA Received Date05/22/2026
Date Device Manufactured10/20/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age74 YR
Patient SexFemale